# SDR IPXA2019101877980

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 55,117 hours, 18,136 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Fluctuates
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP**ETOPS FILED OPEN** APU OPS NORMAL PNUE PRESS DROP IS ECCESSIVE WHEN USING APU BLEED AIR FOR ENG START. APU & ENG START NORMAL, DROPS FROM 20 TO 10 PSI PRESS FLUCTUATES FROM 20 TO 10 PSI W/NO LOAD ON APU. DEFERRED.
